Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking medicines for GERD, EKG showed moderate repoplarization disturbance. Meaning?

I am a 41 year old female. I just had an EKG because the last three months my blood pressure has been high after going to the doctor for routine illness (flu/ sinus infection ). In september of 2012, my blood pressure was 104/70 and total cholesterol 170. All blood work was normal. My blood pressure has always been below 120, my cholesterol is low and I am a healthy 120 pounds. I have been under a lot of anxiety lately and have had reflux issues which my doctor has attributed to anxiety since ultrasounds and other tests were normal. I am taking Nexium and librax for the GERD. I requested an EKG for peace of mind. However my EKG reported moderate repoplarization disturbance. They are sending me to a cardiologist. What does this mean? Could it be stress related? I have never smoked.
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
If I were your treating doctor for this case of abnormality in E K G , I would come up with these possibilities , these includes.
T wave in EKG contains information about the electrical recovery phase known as repolarization.
Disturbances in repolarization phase may increase the risk of arrthmias.
1 Paroxysmal atrial arrthymias.
2 Paroxysmal ventricular arrthymias .
Diagnosis can be confirmed by e c ho , treadmill , physical examination by a cardiologist so consult .
Good luck. Dr. HET
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor